# SDR DXTA2025061203823

- Difficulty date: June 8, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N780QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20568
- Aircraft time: 9,853 hours, 5,587 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 0175
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT 300 FT SMOKE FILLED CABIN  AND A SOUND OF SOMETHING WHIRRING AND WINDING DOWN WAS HEARD AS ENGINE BLEEDS WERE TURNED ON.  WE IMMEDITATELY SHUT OFF AIR SOURCE AND APU TO ISOLATE ALL AIR AND SMOKE DISSIPATED QUICKLY.  SUSPECT ACM FAILURE. CORRECTIVE ACTION: REPLACED ACM. OPS CHECK GOOD. IAW CL-350 AMM 21-52-13
